# SDR AALA202112087825

- Difficulty date: November 30, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 58,975 hours, 34,415 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4142
- Condition: Leaking
- Location: Zone 100
- Part time: 30,755 hours, 16,903 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN FLIGHT DECK ESPECIALLY WITH ENGINES AT IDLE DURING DESCENT TRIED TURNING NUMBER 2 BLEED OFF NO REAL CHANGE. MAINTENANCE HAS ISOLATED TO THE SOURCE OF THE ODOR TO THE APU.  REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L31049003.
